Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



The obstruction to fibering a manifold over a circle

Author: F. T. Farrell
Journal: Bull. Amer. Math. Soc. 73 (1967), 737-740
MathSciNet review: 0215310
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Stallings, On fibering certain 3-manifolds, Topology of 3-manifolds, Prentice-Hall, Englewood Cliffs, N. J., 1962, pp. 95-100. MR 158375
  • 2. W. Browder and J. Levine, Fibering manifolds over a circle, Comment. Math. Helv. 40 (1966), 153-160. MR 195104
  • 3. H. Bass and M. P. Murthy, Grothendieck groups and Picard groups of abelian group rings, (to appear). MR 219592
  • 4. F. T. Farrell and W. C. Hsiang, H-cobordant manifolds are not necessarily homeomorphic, Bull. Amer. Math. Soc. 73 (1967), 741-756). MR 215311
  • 5. J. Milnor, Whitehead torsion, Bull. Amer. Math. Soc. 72 (1966), 358-426. MR 196736
  • 6. J. Stallings, On infinite processes leading to differentiability in the complement of a point, Differential and Combinatorial Topology, Princeton Univ. Press, Princeton, N. J. MR 180983
  • 7. F. T. Farrell, Ph.D. Thesis, Yale University, New Haven, Conn.,
  • 8. L. Siebenmann, The obstruction to finding a boundary for an open manifold of dimension greater than five, Ph.D. Thesis, Princeton University, Princeton, N. J.
  • 9. C. T. C. Wall, Finiteness conditions for C. W. complexes, Ann. of Math. 81 (1965), 56-69. MR 171284

Additional Information


American Mathematical Society